# SDR 07FDEA03062

- Difficulty date: August 23, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,696 hours, 10,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57971480203
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD BONDED REPAIR ON RT OUTBOARD FLAP WITH NEW DISBONDING AND DOUBLER DIMENSION NOT IAW TO SRM.  REPAIR RENEWED IAW SRM 57-53-12 / FIG 208.
